# SDR ABXA020140

- Difficulty date: July 12, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767-200
- Aircraft serial: 23143
- Aircraft time: 38,930 hours, 35,908 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 96FS667831135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE INSTALLED AT STATION 1417, BETWEEN STRINGER 20 LEFT TO STRINGER 21 LEFT, HAD SHORT EDGE MARGIN TO FASTENER. REPAIRED AREA IAW REA B653-43456-DE.
